| Model Number |
1006922 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced three events in which infusion set fell off during use resulting in high blood glucose level treated with correction injection via multiple daily injections on (b)(6) 2026.
Additional Manufacturer Narrative
Mdr 3003442380-2026-0109447 / initial 3 of 3.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.